# SDR EIA2000381

- Difficulty date: December 24, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004185
- Part serial: 7071
- Condition: Inoperative
- Location: R5 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

KJFK - R5 DOOR OVERHEAD EMERGENCY LIGHT DOES NOT ILLUMINATE WHEN EMERGENCY LIGHTS ON.  REPLACED R5 DOOR OVERHEAD EMERGENCY LIGHT ASSEMBLY PER MM 33-51-00.  (M)
